I have had my gall bladder out for years! But the past 3 years I have had upper quaudrant pain....gas.....and bouts of vomiting. The upper quaudrant pain also radiats to and down my back....so called flank pain. Since it was flank pain my GP thought it may have to do with my kidneys....but all checked out ok. I went to a Gastro...he ran an upper GI...and 2 scopes...and nothing. Then he just wrote me off as a nut case. But this pain still continues...I get bloated and gassy just thinking about food....even before I eat sometimes. And I get upper right quadrant pain...with horrible bouts of vomiting. Just like I did when I had gall stones. Any Ideas?? Cindy
Have your GI do tests for lipase and amalayse levels. Could be your pancreas. They tend to over look this organ. Also avoid fried, fatty foods and do not drink alcohol. See if this makes any difference.
Good luck to you.
I just read up on the gallbladder because my doctors have found that mine is non functioning. I read that after it is taken out you can have what is called biliary dyskinesia or postcholectomy syndrome which refers to the ducts or muscles around where the GB used to be. Go see a specialist! I think you may still have a problem ...maybe with the ducts around the GB, or muscles.....sincerely Lisa
I agree with Sandy's advice. Also, look at my comment (and the others) that I posted as a response to "What do I do now?", by "Brandee" on 9/15/2001. This may give you ideas to ask your doc about!!! (One of these ideas is that one can still get gallstones after gall bladder removal, in some cases!!)
I hope you get it figured out, properly treated, and I hope you feel better soon! You may need an expert doc to help you sort out all the different possibilities of what's happening.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.